Allergic Reaction to Lip Filler Treatment
Injectable procedures come with risk, and there are lots of scary stories, however a lot of this risk can be minimized. Attending a clinician well trained in aesthetic practice, with a background in clinical medicines means that complications are rare, less significant, and picked up/ managed optimally if they occur. Nobody is saying they don’t happen to medical injectors, but they are much more likely to be less significant.
We’ve all seen the pictures of Lips swollen and oozing pus, Skin mottled and discolored. Those poor women who have put their faith in someone to make them look their best, and they end up scared, in pain, swollen and scarred.
There are far too many cases of filler issues that haven’t been identified and treated quickly enough, and, sadly, this is often because these treatments have been administered by someone who is not appropriately trained or qualified, not necessarily to carry out the treatment, but to spot when something has gone wrong and most importantly, putting it right.
One of the cases in which you can say sth has gone wrong with your lip fillers is the result of an allergic reaction.
Read more about : Lip Filler Swelling Stages
Allergic Reactions to Lip Fillers
Very rarely, people are allergic to the filler itself. Though, more commonly, they are allergic to the anesthetic included in the filler. These reactions can range from very mild to severe.
Symptoms of allergic reaction include:
. Prolonged swelling
. Prolonged redness
. Prolonged pain
. Anaphylaxis (very rare)
It's worth noting that the the medicine used to dissolve filler - hyaluronidase (Hyalase UK, Hylenex US) can also cause an allergic reaction and can also cause a swelling around the injected area, in some cases. It's important that your injector can tell the difference, and risk assess you for allergy.
What Should You Do If You Suffer from Any of These Filler Reactions?
If you think you may be experiencing an allergic reaction to your filler or think your fillers have gone wrong, see a medically qualified practitioner immediately, and they will decide upon the correct treatment.
This may include dissolving the filler with hyaluronidase and treating you with antihistamines. In the event of anaphylaxis, you may need adrenaline.
This is one of the reasons it is CRUCIAL that you only have filler treatments carried out by medically trained, prescribing professionals, who will be able to look after you in the rare event of an allergic reaction.